# SDR SWIA2019100246375

- Difficulty date: August 5, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Chafed
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS CUTOUT 510AB SHOWS SIGNS OF CHAFFING (C-CHECK) RO: 09/28/2019  / REMOVED DAMAGE RESTORED FINISH IAW REO.
